# SDR A6WA200740601

- Difficulty date: November 8, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 12,517 hours, 11,433 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON 2 BRACKETS FS 625.0 STRINGER 14R AND STRINGER 14L.  BRACKETS REPLACED 2X AT FS 625 STRINGER 14R AND STRINGER 14L IAW SRM 51-42-20.  (M)
